# SDR IPXA09M57279

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Anit-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ANTI-ICE SENSOR FAIL ALERT.  PURGED PE AND PI SENSOR LINES, REPLACED PE3B SENSOR PER AMM 36-11-05- 4, ALSO PER TECH SUPPORT INSTRUCTION SWAPPED PM SENSORS AND PI SENSORS, PSC1, PSC2, AND ESC R-T-S TEST OK.  NO DISCREPANCY NOTED WITH ENGINE RUN.  OK FOR SERVICE.
